MathSciNet Relay Station
MathSciNet bibliographic data
MR226832 65.35 (33.00)
Mennicken, Reinhard On the convergence of infinite Hill-type determinants. Arch. Rational Mech. Anal. 30 1968 12–37.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement